Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 671-692
http://dx.doi.org/10.1155/S0161171287000796

A generalized inversion formula for the continuous Jacobi transform

Department of Mathematics, California Polytechnic State University, San Luis Obispo 93407, CA, USA

Received 19 August 1986; Revised 10 September 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed I. Zayed, “A generalized inversion formula for the continuous Jacobi transform,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 4, pp. 671-692, 1987. https://doi.org/10.1155/S0161171287000796.